Table of Contents
International Journal of Partial Differential Equations
Volume 2013, Article ID 834912, 13 pages
http://dx.doi.org/10.1155/2013/834912
Research Article

On the Local Well-Posedness of the Cauchy Problem for a Modified Two-Component Camassa-Holm System in Besov Spaces

1Department of Mathematics, Jiangsu University, Zhenjiang, Jiangsu 212013, China
2Taizhou Institute of Science and Technology, NUST, Taizhou, Jiangsu 225300, China

Received 26 April 2013; Accepted 14 November 2013

Academic Editor: Athanasios N. Yannacopoulos

Copyright © 2013 Jiangbo Zhou et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. B. Fuchssteiner, “Some tricks from the symmetry-toolbox for nonlinear equations: generalizations of the Camassa-Holm equation,” Physica D, vol. 95, no. 3-4, pp. 229–243, 1996. View at Google Scholar · View at Scopus
  2. P. J. Olver and P. Rosenau, “Tri-Hamiltonian duality between solitons and solitary-wave solutions having compact support,” Physical Review E, vol. 53, no. 2, pp. 1900–1906, 1996. View at Google Scholar · View at Scopus
  3. Z. Qiao, “A new integrable equation with cuspons and W/M-shape-peaks solitons,” Journal of Mathematical Physics, vol. 47, Article ID 112701, 2006. View at Google Scholar · View at Scopus
  4. Z. Qiao and X. Li, “An integrable equation with nonsmooth solitons,” Theoretical and Mathematical Physics, vol. 167, no. 2, pp. 584–589, 2011. View at Publisher · View at Google Scholar · View at Scopus
  5. Y. Fu, G. Gui, Y. Liu, and C. Qu, “On the cauchy problem for the integrable Camassa-Holm type equation with cubic nonlinearity,” http://arxiv.org/abs/1108.5368.
  6. G. Gui, Y. Liu, P. J. Olver, and C. Qu, “Wave-breaking and peakons for a modified Camassa-Holm equation,” Communications in Mathematical Physics, vol. 319, pp. 731–759, 2013. View at Google Scholar
  7. J. Song, C. Qu, and Z. Qiao, “A new integrable two-component system with cubic nonlinearity,” Journal of Mathematical Physics, vol. 52, no. 1, Article ID 013503, 2011. View at Publisher · View at Google Scholar · View at Scopus
  8. G. Rodríguez-Blanco, “On the Cauchy problem for the Camassa-Holm equation,” Nonlinear Analysis: Theory, Methods and Applications, vol. 46, no. 3, pp. 309–327, 2001. View at Publisher · View at Google Scholar · View at Scopus
  9. Z. Yin, “On the cauchy problem for an integrable equation with peakon solutions,” Illinois Journal of Mathematics, vol. 47, no. 3, pp. 649–666, 2003. View at Google Scholar · View at Scopus
  10. L. Ni and Y. Zhou, “Well-posedness and persistence properties for the Novikov equation,” Journal of Differential Equations, vol. 250, no. 7, pp. 3002–3021, 2011. View at Publisher · View at Google Scholar · View at Scopus
  11. M. Vishik, “Hydrodynamics in Besov spaces,” Archive for Rational Mechanics and Analysis, vol. 145, no. 3, pp. 197–214, 1998. View at Google Scholar · View at Scopus
  12. R. Danchin, “A few remarks on the Camassa-Holm equation,” Differential and Integral Equations, vol. 14, pp. 953–988, 2001. View at Google Scholar
  13. R. Danchin, “A note on well-posedness for Camassa-Holm equation,” Journal of Differential Equations, vol. 192, no. 2, pp. 429–444, 2003. View at Publisher · View at Google Scholar · View at Scopus
  14. R. Danchin and F. Fanelli, “The well-posedness issue for the density-dependent Euler equations in endpoint Besov spaces,” Journal des Mathematiques Pures et Appliquees, vol. 96, no. 3, pp. 253–278, 2011. View at Publisher · View at Google Scholar · View at Scopus
  15. R. Danchin and P. B. Mucha, “A critical functional framework for the inhomogeneous Navier-Stokes equations in the half-space,” Journal of Functional Analysis, vol. 256, no. 3, pp. 881–927, 2009. View at Publisher · View at Google Scholar · View at Scopus
  16. R. Danchin, “On the well-posedness of the incompressible density-dependent Euler equations in the Lp framework,” Journal of Differential Equations, vol. 248, no. 8, pp. 2130–2170, 2010. View at Publisher · View at Google Scholar · View at Scopus
  17. G. Gui and Y. Liu, “On the Cauchy problem for the two-component Camassa-Holm system,” Mathematische Zeitschrift, vol. 268, no. 1-2, pp. 45–66, 2011. View at Publisher · View at Google Scholar · View at Scopus
  18. W. Yan, Y. Li, and Y. Zhang, “The Cauchy problem for the integrable Novikov equation,” Journal of Differential Equations, vol. 253, no. 1, pp. 298–318, 2012. View at Publisher · View at Google Scholar · View at Scopus
  19. L. Tian, W. Yan, and G. Gui, “On the local well posedness and blow-up solution of a coupled Camassa-Holm equations in Besov Spaces,” Journal of Mathematical Physics, vol. 53, no. 1, Article ID 013701, 2012. View at Publisher · View at Google Scholar · View at Scopus
  20. K. Yan and Z. Yin, “On the Cauchy problem for a two-component Degasperis-Procesi system,” Journal of Differential Equations, vol. 252, no. 3, pp. 2131–2159, 2012. View at Publisher · View at Google Scholar · View at Scopus